Humboldt University at Berlin
Department of Mathematics
Stochastics and Mathematical Finance

Curriculum Vitae
How to Find Us

List of Publications  (pdf)

Diese Seite auf Deutsch     


  1. Editor of the translation (from Russian) of J.A. Rosanov; "Wahrscheinlichkeitstheorie"
    Akademie Verlag Berlin (1971)

  2. Editor of the translation (from Russian) of J.A. Rosanov; "Stochastische Prozesse"
    Akademie Verlag Berlin (1975)

  3. Lexikon der Stochastik
    Akademie-Verlag (1970), 4. edition 1983, 5. improved and essentially extended edition (as Coauthor) (1991)

  4. Einführung in die Bedienungstheorie
    Teubner, Leipzig, (1986), (with N.N. Amossova, H. Gillert, Maximov)

  5. Exponential Families of Stochastic Processes
    Springer Verlag Monographie (1997), 330 pages, (with M. Sørensen)

Papers, published in mathematical journals:

  1. Über die Anzahl der Ruhetakte einer Markovschen Kette
    Wiss. Zeitschrift d. Technischen Universität Dresden, 22 (1973), 787-790, (with U. Priber)

  2. Über die Sigma-Algebra der asymptotischen Ereignisse bei diskreten Geburts- und Todesprozessen
    Math. Nachr. 65 (1975), 321-329

  3. Über eine Verallgemeinerung der Supermartingaleigenschaft
    Math. Nachr. 70 (1976), 55-70, (with PH.Müller, S. Rohmeiß)

  4. Über die asymptotischen und die invarianten Ereignisse Markovscher Prozesse und ihrer Raum-Zeit-Prozesse
    Math. Nachr. 92 (1979), 25-30, (with B. Fröhlich)

  5. Some asymptotic properties of the transition densities of one-dimensional quasidiffusions
    Publ. of the RIMS (Research institute of mathematical sciences) Kyoto University 16 (1980), 245-268

  6. On parabolic functions of one-dimensional quasidiffusions
    Publ. of the RIMS, Kyoto University 16 (1980), 269-287

  7. On the tail sigma-field and the minimal parabolic functions for one-dimensional quasidiffusions
    Zeitschr. f. Wahrsch.theorie u. verw. Geb. 51 (1980), 303-322, (with U. Lunze)

  8. Analytical aspects of exponential families of distribution functions
    Math. Nachr. 101 (1981), 1563-164, (with I. Küchler)

  9. An analytical treatment of exponential families of stochastic processes with independent increments
    Math. Nachr. 102 (1981), 21-30, (with I. Küchler)

  10. On exponential families of Markov processes, Part 1: General Results
    Math. Operationsforschung Statist., Ser. Statistics 13 (1982), 57-69

  11. On exponential families of Markov processes, Part II: Birth- and Death Processes
    Math. Op.-forschung, Statist., Ser. Statistics 13 (1982), 210-230

  12. Richard von Mises (Laudatio), Statistics 14 (1983), 507-508

  13. Quasidiffusions, Sojourn times and spectral measures
    Comptes rendus de Academic bulgare des Sciences Tome 38, 11 (1985), 1445-1448

  14. Some results on exponential families of Markov processes.
    In Banach Center Publications, Vol. 16, Warsaw (1985), 327-335

  15. On sojourn times, excursions and spectral measures connected with quasidiffusions
    Journal of Math. of Kyoto Univers. 26 (1986), 403-421

  16. The semimartingale decomposition of one-dimensional quasidiffusions with scale.
    Stoch. processes and applications 25 (1987), 237-244, (with G. Burkhardt)

  17. On the semimartingale decomposition of quasidiffusions with nonnatural scale
    Lecture Notes in Control and Inf. Sciences Eol. 96 (1987), 152-155

  18. Exponential families, extreme point models and minimal space-time invariant functions
    for stochastic processes with stat. ind. increments
    Scand. Journal of Statistics 16, 3 (1989), 237-262, (with G. Burkhardt and S. Lauritzen)

  19. A limit theorem for the excursion of quasidiffusions straddling in Mathematical Research
    ed. by H. Langer, V. Nollau, Vol 54 (1989), Akademie Verlag Berlin, 100-103

  20. Exponential families of Stochastic processes: A Unifying Semimartingale Approach
    Internat. Statist. Review 57, 2 (1989), 123-144, (with M. Sørensen)

  21. On spectral measures of strings and excursions of quasidiffusions in Lecture Notes in Mathematics,
    Vol. 1372 (1989), 490-502 (Séminaire des Probalités XXIII), (with P. Salminen)

  22. Continuous local martingales, local times and scale proecesses
    Revista Brasileira de Probabilidade e Estatistica 3 (1989), 43-57, (with R. Rebolledo)

  23. An extension of Krein's inverse spectral theorem to strings with nonreflecting left hand boundary
    Lecture Notes in Mathematics, Vol. 1485 (1991), 354-373. (Séminaire de Probabilités XXV),
    (with K. Neumann)

  24. On Langevins stochastic differential equation extended by a time delayed term
    Stochastics and Stochastic Reports 40, (1991), 123-144, (with B. Mensch)

  25. Exponential families of Stochastic processes and Lévy processes
    Journal of Statist. Planning and Inference, 39 (1994), 211-237, (with M. Sørensen)

  26. Exponential families of Stochastic processes with time continuous likelihood functions
    Scand. J. Statist. 21 (1994), 421-431, (with M. Sørensen)

  27. Curved Exponential Families of Stochastic Processes and Their Envelope Families
    Ann.Inst.Statist.Math. 48 (1996), 61-74, (with M. Sørensen)

  28. On exponential families of Markov processes
    Journal of Statist. Planning and inference 66 (1998), 3-19, (with M. Sørensen)

  29. Richard von Mises, in Mathematics in Berlin, (Eds. H.G.W. Begehr, H. Koch, J. Kramer, N. Schappacher, E.-J. Thiele)
    Birkhäuser Basel (1998), 111-116, (with H. Föllmer)

  30. Stock Returns and Hyperbolic Distributions
    Mathematical and Computer Modelling 29, (1999), 1-15, (with K. Neumann, M. Sørensen, A. Streller)

  31. A Note on Limit Theorems for Multivariate Martingales
    Bernoulli 5(3) (1999), 483-493, (with M. Sørensen)

  32. Asymptotic Properties of Maximum-Likelihood-Estimatiors for a Class of Linear Stochastic Differential Equations with Time Delay
    Bernoulli 5(6) (1999), 1059-1098, (with A. Gushchin)

  33. Delay Estimation for some Stationary Diffusion-type Processes
    Scandinavian Journal of Statistics 27 (3) (2000), 405-414, (with Y. Kutoyants)

  34. On Stationary Solutions of Delay Differential Equations Driven by a Lévy Process
    Stochastic Processes and their Applications 88, (2000), 195-211, (with A. Gushchin)

  35. The Process of Metastases Formation by Melanoma Patients during the Aftercare - Modelling with Markov Chains and Cox's Regression
    Biometrical Journal 42 (2000) 2, 161-170, (with I. Küchler, S. Thiele, K.-D. Wernecke, H. Winter)

  36. Strong Discrete Time Approximation of Stochastic Differential Equations with Time Delay
    Mathematics and Computer Simulation 54 (2000), 189-205, (with E. Platen)

  37. On sequential parameter estimation for some linear stochastic differential equations with time delay
    Sequential Analysis, 20 (3) (2001), 117-146, (with V.A. Vasil'iev)

  38. Coherent Risk Measures and good-deal bounds
    Finance and Stochastics, 5 (2001), 181-200, (with S. Jaschke)

  39. Addendum to "Asymptotic Inference for a Linear Stochastic Differential Equation with Time Delay"
    Bernoulli, 7 (2001), 629-632, (with A. Gushchin)

  40. Weak Discrete Time Approximation of Stochastic Differential Equations with Time Delay
    Mathematics and Computer Simulations (2002) 59, 497-507, (with E. Platen)

  41. On parametric statistical models for stationary solutions of affine stochastic delay differential equations
    Mathematical Methods of Statistics, New York, 12(1), (2003), 31-61, (with A. Gushchin)

  42. On ensured parametric estimation of a diffusion process with time delay.
    Proceedings of the 13th IFAC Symposium on System Identification 'SYSID-2003',
    Rotterdamm, Netherlands (2003), 1217-1221, (with V.A. Vassiliev)

  43. On integrals with respect to Lévy processes, Statistics and Probability Letters 66 (2004), 145-151

  44. On recovery of a measure from its symmetrization.
    Theory Probab. Appl., v.49 (2004), 352-362  (with A. Gushchin)

  45. On Oscillations of the geometric Brownian motion with time-delayed drift.
    Statistics & Probability Letters 70 (2004) 19-24 (with A. Gushchin)

  46. Sequential identification of linear dynamic systems with memory.
    Statistical Inference of Stochastic Processes (2005) VIII, (1), 1-24, (with V.A. Vassiliev)

  47. On Markovian Short Rates in Term Structure Models Driven by Jump-Diffusion
    Processes. Statistics & Decision 24 (2006), 255 - 271 (with P.V. Gapeev).

  48. On guaranted parameter estimation of stochastic differential equations with time
    delay by noisy observations, (2007), 137, 3007 - 3023, Journal of Statist. Planning
    and Inference (with V.A. Vasiliev)

  49. Bilateral Gamma distributions and processes in Fnancial mathematics, Stochastic
    Processes and Applications, (2008), 118 (261 - 283) (with S. Tappe) (pdf, ps).

  50. On Sequential Estimators for Affince Stochastic Delay Differential Equations,
    ”Algorithms for Approximation”, A. Iske, J. Levesley (eds.) Springer Verlag,
    Heidelberg, (2006), pp. 287 - 296, (with V.A. Vasiliev)

  51. On Large Deviations in Testing Ornstein-Uhlenbeck-Type Models, to appear in Sta-
    tistical Inference for Stochastic Processes (2008)143 - 155 (with P.V. Gapeev)

  52. On the Shapes of Bilateral Gamma Densities (pdf, ps).
    To appear in Statistics and Probability Letters (with S. Tappe)

Unpublished up till now Preprints and Manuscripts

  1. Stochastic differential equations for a class of quasidiffusions with natural scale, (1985)
    Preprint Nr. 98, Humboldt-Universität Berlin, Sektion Mathematik, (with W. Schmidt)

  2. On life-time-distributions of some one-dimensional diffusions and related exponentialfamilies,
    Preprint 9/1993, Humboldt-Universität Berlin, Institut f. Mathematik,1-20

  3. Über die Stabilität des Euler-Schemas für eine Affine Stochastische Differentialgleichung mit Gedächtnis,
    Discussion Paper 20, (2001) Sonderforschungsbereich 373, Humboldt-Universität zu Berlin,
    (with H. Gilsing, E. Platen)

  4. Statistical inference for discrete-time samples from affine stochastic delay differential equations (pdf).
    (with M. Sørensen)

Last modification: 17.06.2008, Katja Krol